advertisement
Question
Posted by: Sue | 2008/01/07

Needles and Pins

Hi Doc,

I have had needles in pins in the arms and hands for the last 4-6 (not sure) months. It comes and goes.

I have been on Microdanton (for UTI's, as prescribed by my Urologist) for about 4 months now. Could that be a side effect of the medicine or what else could be wrong? I have faint pains in the left side of my upper body sometimes. Won't say that it is my heart, but it is in that area. I had a EKG about 2 years ago which showed everything as normal. Don't know if that is related.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sue
You may have carpal tunnelsyndrome or a nerve in the neck that pinches - it is also a rare side effect of Macrodantin. Rather let your GP have a look.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Isabel | 2008/10/08

I move house this weekend and worked very hard. I did things like drilling and fastened skrews, things that I not normally do. My hands is very sore and if I lft them on my table to type it goes dead. What can I do. It is very painful in the morning when I wake up. My medical aid benefitblock is already full, So doctor is out. Help me please!!!.

Reply to Isabel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement